I'm a schizophrenic and taking medication called Amisulipiride 300mg/day.
The treatment is working well since beginning. However I have developed sensitive eyes to light regularly. It occurs anytime. Any lights on ceilings (supermarkets, swimming pools etc.) cause me to panic and want to close my eyes. A secondary sensation is that my eyes want to lock and roll upwards, focusing very difficult. My eyes do not roll totally up, just as far as they will go naturally. Also my vision goes blurred and difficult to see far away objects.The panic or photosensitive eyes last from anywhere between 1 hour and 8 hours unless I take Lorazepam 2mg. Yes I get anxious and panicy as well when i have my eyes go sensetive to light. As you can imagine, it is deeply distressing and hinders my work performance.
MedHelp, yes I need your help to get rid of this problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.